Alert archive / Oregon / Wind Advisories in 2006

Wind Advisory 2, NWS Pendleton, OR

January 4, 2006Union County, Oregon

NWS Pendleton, OR issued this wind advisory at Jan 4, 2006, 5:45 PM PST for Union County, Oregon. It took effect at Jan 4, 2006, 10:00 PM PST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Jan 4, 2006, 5:45 PM PST (01:45 UTC)
In effect from
Jan 4, 2006, 10:00 PM PST
Expired
Jan 6, 2006, 7:00 PM PST
In force
45 hr
Issued by
NWS Pendleton, OR

County Union County, OR

The radar

The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 1.8 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2006-01-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2006-01-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1281 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KPDT 050145
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
545 PM PST WED JAN 4 2006

ORZ049-051215-
/O.NEW.KPDT.WI.Y.0002.060105T0600Z-060106T0800Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
545 PM PST WED JAN 4 2006

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT
PST THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT
PST THURSDAY NIGHT. 

SOUTH WINDS WILL INCREASE TONIGHT IN THE GRANDE RONDE VALLEY WITH
SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH AFTER 10 PM.
THE STRONGEST WINDS WILL BE NEAR LADD AND PYLES CANYONS. THE
STRONG SOUTH WINDS WILL CONTINUE THROUGH THURSDAY AND THURSDAY
EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

WAZ026-027-051215-
/O.CON.KPDT.ZF.Y.0003.000000T0000Z-060105T2000Z/
KITTITAS VALLEY-YAKIMA VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...SUNNYSIDE...YAKIMA
545 PM PST WED JAN 4 2006

...FREEZING FOG ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST
THURSDAY...

A FREEZING FOG ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST
THURSDAY. 

AREAS OF DENSE FREEZING FOG WILL DEVELOP AGAIN TONIGHT IN THE
KITTITAS AND YAKIMA VALLEYS...AND WILL PERSIST THROUGH NOON
FRIDAY. VISIBILITIES OF A HALF MILE OR LESS ARE EXPECTED
OVERNIGHT. THE DENSE FOG COMBINED WITH BELOW FREEZING
TEMPERATURES WILL RESULT IN FOG DROPLETS FREEZING ON ROADWAYS AND
OTHER SURFACES...CREATING SLICK CONDITIONS. TRAVELERS ARE URGED
TO USE CAUTION.

A FREEZING FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO ONE QUARTER MILE OR LESS WITH TEMPERATURES AT OR BELOW
FREEZING. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND
LEAVE PLENTY OF DISTANCE AHEAD OF YOU. ALSO...BE ALERT FOR ICE
FORMING ON ROADWAYS...BRIDGES AND OVERPASSES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
7 follow-up statements
000 
WWUS76 KPDT 050630
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1030 PM PST WED JAN 4 2006

WAZ026-027-050730-
/O.CAN.KPDT.ZF.Y.0003.000000T0000Z-060105T2000Z/
KITTITAS VALLEY-YAKIMA VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...SUNNYSIDE...YAKIMA
1030 PM PST WED JAN 4 2006

...FREEZING FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE
FREEZING FOG ADVISORY. 

A SYSTEM MOVING ACROSS EASTERN WASHINGTON IS PRODUCING PLENTY OF
MID AND HIGH LEVEL CLOUDS...HELPING TO LIMIT FOG FORMATION. AS A
RESULT...VISIBILITIES ARE REMAINING AT OR ABOVE 5 MILES THIS
EVENING IN THE YAKIMA AND KITTITAS VALLEYS. THEREFORE...THE FREEZING
FOG ADVISORY IS CANCELLED. HOWEVER...AS THE EARLY MORNING HOURS
APPROACH...PATCHY FREEZING FOG MAY DEVELOP. VISIBILITIES MAY LOWER
TO A QUARTER MILE IN THE FOG...BUT WILL NOT BE WIDESPREAD. DRIVERS
ARE STILL URGED TO USE CAUTION AS VISIBILITIES MAY REDUCE
SUDDENLY.

$$

ORZ049-051400-
/O.CON.KPDT.WI.Y.0002.000000T0000Z-060106T0800Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
1030 PM PST WED JAN 4 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST THURSDAY
NIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST THURSDAY
NIGHT. 

SOUTH WINDS HAVE INCREASED TONIGHT IN THE GRANDE RONDE VALLEY...WITH
SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. THESE SOUTH
WINDS WILL CONTINUE TO INCREASE TO 30 TO 40 MPH WITH GUSTS TO 50
MPH POSSIBLE BY THURSDAY MORNING...WITH THE STRONGEST WINDS NEAR
LADD AND PYLES CANYONS. THESE STRONG SOUTH WINDS WILL CONTINUE
THROUGH THURSDAY EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 051200
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
400 AM PST THU JAN 5 2006

ORZ049-052000-
/O.CON.KPDT.WI.Y.0002.000000T0000Z-060106T0800Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
400 AM PST THU JAN 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. 

SOUTH WINDS HAVE INCREASED IN THE GRANDE RONDE VALLEY...WITH
SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. THESE SOUTH
WINDS WILL CONTINUE TO INCREASE TO 30 TO 40 MPH WITH GUSTS TO 50
MPH POSSIBLE BY THURSDAY MORNING...WITH THE STRONGEST WINDS NEAR
LADD AND PYLES CANYONS. THESE VERY WINDY CONDITIONS WILL CONTINUE
THROUGH THURSDAY EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 051943
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1143 AM PST THU JAN 5 2006

ORZ049-060800-
/O.CON.KPDT.WI.Y.0002.000000T0000Z-060106T0800Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
1143 AM PST THU JAN 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. 

VERY WINDY CONDITIONS WILL CONTINUE IN THE SOUTHERN GRANDE RONDE
VALLEY INTO TONIGHT. SUSTAINED SOUTH WINDS OF 30 TO 40 MPH WITH
GUSTS OF 45 TO 55 MPH HAVE BEEN REPORTED BETWEEN UNION AND
LA GRANDE ALONG HIGHWAY 203. THESE SOUTH WINDS WILL CONTINUE UNTIL
AROUND MIDNIGHT BEFORE GRADUALLY DECREASING. 

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 060326
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
726 PM PST THU JAN 5 2006

ORZ049-061215-
/O.EXT.KPDT.WI.Y.0002.000000T0000Z-060107T0300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION
726 PM PST THU JAN 5 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST FRIDAY. 

VERY WINDY CONDITIONS WILL CONTINUE IN THE SOUTHERN GRANDE RONDE
VALLEY THROUGH FRIDAY EVENING. SUSTAINED SOUTH WINDS OF 30 TO 40 MPH
WITH GUSTS OF 45 TO 55 MPH HAVE BEEN REPORTED BETWEEN UNION AND LA
GRANDE ALONG HIGHWAY 203. THESE SOUTH WINDS WILL CONTINUE THROUGH
FRIDAY EVENING BEFORE GRADUALLY DECREASING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 061228
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
414 AM PST FRI JAN 6 2006

ORZ049-062015-
/O.CON.KPDT.WI.Y.0002.000000T0000Z-060107T0300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION
414 AM PST FRI JAN 6 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

VERY WINDY CONDITIONS WILL CONTINUE IN THE SOUTHERN GRANDE RONDE
VALLEY THROUGH FRIDAY EVENING. SUSTAINED SOUTH WINDS OF 30 TO
40 MPH WITH GUSTS OF 45 TO 55 MPH HAVE BEEN REPORTED BETWEEN
UNION AND LA GRANDE ALONG HIGHWAY 203...AT THE LA GRANDE
AIRPORT...AND AT LADD CANYON. THESE SOUTH WINDS WILL CONTINUE
THROUGH FRIDAY EVENING BEFORE GRADUALLY DECREASING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 062048
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1248 PM PST FRI JAN 6 2006

ORZ049-070300-
/O.CON.KPDT.WI.Y.0002.000000T0000Z-060107T0300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION
1248 PM PST FRI JAN 6 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

VERY WINDY CONDITIONS WILL CONTINUE IN THE SOUTHERN GRANDE RONDE
VALLEY THROUGH FRIDAY EVENING. SUSTAINED SOUTH WINDS OF 30 TO
40 MPH WITH GUSTS OF 45 TO 55 MPH HAVE BEEN REPORTED BETWEEN
UNION AND LA GRANDE ALONG HIGHWAY 203...AT THE LA GRANDE
AIRPORT...AND AT LADD CANYON. THESE SOUTH WINDS WILL CONTINUE
THROUGH FRIDAY EVENING BEFORE GRADUALLY DECREASING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 070257
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
657 PM PST FRI JAN 6 2006


ORZ049-070400-
/O.EXP.KPDT.WI.Y.0002.000000T0000Z-060107T0300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION
657 PM PST FRI JAN 6 2006

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. 

WINDS ACROSS THE AREA HAVE DECREASED BELOW ADVISORY CRITERIA.
THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 4, 3:25 PM PST, 2 hours 20 minutes earlier.

Area forecast discussion, Jan 4, 3:25 PM PST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
325 PM PST WED JAN 4 2006

.SHORT TERM...STILL WATCHING A WARM FRONT MOVE UP THE WEST SIDE WITH
MAINLY CLOUDS AT THIS POINT. DO EXPECT THERE COULD BE SOME SHOWERS
MAKING IT INTO THE WASHINGTON CASCADES OVERNIGHT SO MAINTAINING A
CHANCE OF PRECIPITATION THERE. PRECIPITATION WILL BE IN THE FORM OF
RAIN WITH SOME LIGHT FREEZING RAIN POSSIBLE AROUND ELLENSBURG AND
CLE ELUM WHERE SOME COLD AIR REMAINS TRAPPED. HIGH PRESSURE WILL BE
BUILDING OVER THE REGION NEXT 24-36 HOURS. THIS WILL INTENSIFY
INVERSIONS RESULTING IN AN INCREASE OF FOG AND LOW CLOUDS MAINLY
THROUGHOUT THE LOWER COLUMBIA BASIN AND EAST SLOPE OF THE WASHINGTON
CASCADES. ABOVE THE INVERSION TEMPERATURES WILL BE WARMING. NEXT
SYSTEM WILL BRING SOME RAIN TO THE CASCADES FRIDAY NIGHT THEN SPREAD
OVER THE FORECAST AREA THROUGH FRIDAY NIGHT FOLLOWED BY A BREAK ON
SATURDAY. SYSTEMS WILL NOT HAVE A LOT OF PRECIPITATION WITH IT SO
SEE NO NEED FOR HIGHLIGHTS AT THIS TIME. ONLY SHORT TERM CONCERN
WILL BE FOR AREAS OF FREEZING FOG FROM THE TRI-CITES WEST TO THE
CASCADES NEXT COUPLE OF NIGHTS.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY...THE STORM TRACK FROM
THE PACIFIC OCEAN WILL REMAIN OVER THE NORTHWEST THROUGH THE
EXTENDED FORECAST PERIOD...KEEPING A CHANCE OF PRECIPITATION OVER
THE AREA. A FRONT WILL MOVE THROUGH NEARLY EVERY DAY. THE STRONGEST
FRONTS PROBABLY WILL BE SUNDAY AND MONDAY. AT TIMES WESTERLY FLOW
WILL LIMIT AMOUNT OF PRECIPITATION IN THE LEE OF THE CASCADES DUE TO
RAIN SHADOW EFFECTS...BUT THERE WILL BE ENOUGH INSTABILITY AND LIFT
TO KEEP A SLIGHT CHANCE OF PRECIPITATION EVEN IN THESE AREAS.
COONFIELD

&&

.AVIATION...SCT-BKN100 LAYER WILL MOVE INTO KDLS...KPDT...KALW...
KPSC AND KRDM THIS EVENING. PATCHY FOG WILL DEVELOP AT KDLS...
KPSC...KPDT...AND KALW DURING EARLY MORNING HOURS. WHEN LIGHT
NORTHERLY GRADIENT DEVELOPS AFTER 17Z AT KPSC ADVECTION FOG WILL
ALSO FORM. LIFR CONDITIONS DUE TO VSBY AND CEILINGS AT KYKM WILL
REDEVELOP TONIGHT.  76

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  33  44  32  41 /   0   0   0  20
ALW  33  45  32  42 /   0   0   0  20
PSC  33  39  33  39 /   0   0   0  20
YKM  30  36  31  38 /  10  10  10  30
HRI  32  40  32  40 /   0   0   0  20
ELN  26  33  29  35 /  10  10  20  30
RDM  29  50  32  46 /   0   0   0  20
LGD  28  45  32  44 /   0   0   0  20
5J0  26  47  27  44 /   0   0   0  20
DLS  33  37  33  40 /   0   0  10  30

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...FREEZING FOG ADVISORY UNTIL 12 PM PST THURSDAY FOR
     WAZ026-WAZ027.

&&

TI:GGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
91/76/76
Hazardous weather outlook, Jan 4, 3:43 PM PST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
343 PM PST WED JAN 4 2006

WAZ024-501-502-026>030-ORZ041>044-049-050-501>506-051315-
EAST SLOPES OF THE CENTRAL CASCADES-
EAST SLOPES OF THE SOUTHERN CASCADES-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
343 PM PST WED JAN 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TONIGHT

FREEZING FOG
     KITTITAS VALLEY, YAKIMA VALLEY

AREAS OF DENSE FREEZING FOG WILL DEVELOP AGAIN TONIGHT IN THE
KITTITAS AND YAKIMA VALLEYS...AND WILL PERSIST THROUGH
NOON FRIDAY. A FREEZING FOG ADVISORY IS IN EFFECT FOR THESE AREAS.
PLEASE REFER TO THE LATEST PDXNPWPDT WWUS76 KPDT FOR DETAILS.  DRY
WEATHER WITH AREAS OF FOG AND FREEZING FOG IN THE COLUMBIA BASIN AND
ADJACENT VALLEYS WILL CONTINUE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

FREEZING FOG THURSDAY MORNING
     KITTITAS VALLEY, YAKIMA VALLEY

THE FREEZING FOG ADVISORY IS IN EFFECT FOR THE KITTITAS AND YAKIMA
VALLEYS THROUGH NOON THURSDAY.  DRY CONDITIONS WILL CONTINUE
THURSDAY. ANOTHER SERIES OF PACIFIC WEATHER SYSTEMS WILL
THEN BEGIN MOVING THROUGH THE REGION AGAIN ON THURSDAY NIGHT AND
FRIDAY WITH MORE WET AND UNSETTLED CONDITIONS THROUGH THE MIDDLE OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED IN THE YAKIMA AND KITTITAS
VALLEYS TONIGHT THROUGH NOON THURSDAY.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

Nearby

Wind Advisories in Oregon, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.